# SDR MZZA97261

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543129
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 976 - GUM - CAPTAINS L-1 WINDOW CRACKED IN FLIGHT.  REMOVED AND REPLACED CAPTAINS S-1 WINDOW AS PER MM 56-11-11.  (M)
